YES, the combo of Wellbutrin and Zoloft (retail/trade names for Bupropion and Sertraline respectively) can most certainly cause forgetfulness.
Check the side effects of each here on www.drugs.com in the "enter search term" block if you have any doubts.
Wellbutrin is an effective antidepressant on its own, but is also popular as an add-on medication in cases of incomplete response to first-line SSRI antidepressants like Zoloft. In contrast to many other antidepressants, it does not cause weight gain or sexual dysfunction. The most important side effect is an increase in risk for epileptic seizures, which has caused the drug to be withdrawn from the market for some time and then caused the recommended dosage to be reduced.
Using two antidepressants can make you prone to serotonin syndrome. I assume the same doctor has prescribed both of these antidepressants to you or if not, one doctor knows the other doctor has you on both. Don't attempt to treat yourself on both since dose adjustments may be warranted.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
To bupropion or bupropion not? I have been on bupropion sr 150 mg for three weeks now. I was having?
Posted 26 Jul 2013 • 2 answers
Posted 31 Mar 2015 • 1 answer
Posted 18 Feb 2016 • 2 answers
Posted 17 Apr 2016 • 3 answers